Pill Side Effects Or Pregnancy

2 Replies
fefebubbles - November 4

soo about a month ago i strted hte pill & then a week later i had s_x for the first time the doc said there wuld be a lil side effects but is this the pill or a baby? i throw up like 2 to 3 times during the day for the past 2 weeks & i have swollen br___ts & my back hurts.... && after s_x 2 days ago i bleed a lil... i took a test a week ago but it was negative still im worried should i b or do i just let it go?

 

Krissy25 - November 4

Did your doctor tell you that it can take a month for the pill to be effective? I can't tell you for sure if these are pregnancy symptoms, symptoms from the pill or something else, but i do think you should be concerned. Take another test since the last one you took was a week ago. If it is negative and your period doesnt come go see your doctor b/c those are not nomal side effects for the pill.

 

Laurz - November 5

I think you should go to docs, you shouldnt throw up like that on the pill at all :-S

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?